RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2010, Volume 16, Number 4, Pages 272–280 (Mi timm661)  

This article is cited in 5 scientific papers (total in 5 papers)

Approximation by local $\mathcal L$-splines that are exact on subspaces of the kernel of a differential operator

E. V. Strelkova, V. T. Shevaldin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: We construct local $\mathcal L$-splines with uniform nodes that preserve subsets from the kernel of a linear differential operator $\mathcal L$ of order $r$ with constant real coefficients and pairwise distinct roots of the characteristic polynomial. Pointwise estimates are found for the error of approximation by the constructed $\mathcal L$-splines on classes of functions defined by differential operators of orders smaller than $r$.

Keywords: approximation, local $\mathcal L$-splines, differential operator.

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, 273, suppl. 1, S133–S141

Bibliographic databases:

UDC: 519.65
Received: 01.02.2010

Citation: E. V. Strelkova, V. T. Shevaldin, “Approximation by local $\mathcal L$-splines that are exact on subspaces of the kernel of a differential operator”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 4, 2010, 272–280; Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S133–S141

Citation in format AMSBIB
\Bibitem{StrShe10}
\by E.~V.~Strelkova, V.~T.~Shevaldin
\paper Approximation by local $\mathcal L$-splines that are exact on subspaces of the kernel of a~differential operator
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2010
\vol 16
\issue 4
\pages 272--280
\mathnet{http://mi.mathnet.ru/timm661}
\elib{https://elibrary.ru/item.asp?id=15318508}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2011
\vol 273
\issue , suppl. 1
\pages S133--S141
\crossref{https://doi.org/10.1134/S0081543811050142}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305481300014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959236886}


Linking options:
  • http://mi.mathnet.ru/eng/timm661
  • http://mi.mathnet.ru/eng/timm/v16/i4/p272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Strelkova, V. T. Shevaldin, “Form preservation under approximation by local exponential splines of an arbitrary order”, Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 171–179  mathnet  crossref  isi  elib
    2. Yu. S. Volkov, E. G. Pytkeev, V. T. Shevaldin, “Orders of approximation by local exponential splines”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 175–184  mathnet  crossref  isi  elib
    3. E. V. Strelkova, V. T. Shevaldin, “Local exponential splines with arbitrary knots”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 189–194  mathnet  crossref  mathscinet  isi  elib
    4. E. V. Strelkova, V. T. Shevaldin, “On uniform Lebesgue constants of local exponential splines with equidistant knots”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 206–217  mathnet  crossref  mathscinet  isi  elib
    5. E. V. Strelkova, V. T. Shevaldin, “O ravnomernykh konstantakh Lebega lokalnykh trigonometricheskikh splainov tretego poryadka”, Tr. IMM UrO RAN, 22, no. 2, 2016, 245–254  mathnet  crossref  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:168
    Full text:65
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021